Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

PMS issues

I need any advice you can give. I feel like hell right now. I got my period yesterday. I took some Extended Relief Midol this morning because my cramps were so bad. Now I have a killer migraine though. I don't have a script for that but have some Excedrin Migraine stuff. But it says not to mix with other pain relievers. Granted it has been 7 hours since I took the Midol but I am afraid of ODing on pain relievers. Any advice on how to make the migraine go away?

Answer Question
 
purpleducky

Asked by purpleducky at 4:07 PM on Apr. 24, 2010 in Health

Level 21 (11,829 Credits)
Answers (1)
  • Here are some suggestions:
    Don't use tampon
    Wear loose fitting clothes
    Don't eat meat or dairy for at least two weeks before your period; eat a diet based on whole foods: vegetables, fruits, whole grains and legumes.
    rkoloms

    Answer by rkoloms at 7:52 AM on Apr. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN